Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 39, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Aug 16, 2007, 2:00 AM CDT for Jackson County, Matagorda County, Wharton County, Texas. It took effect at Aug 16, 2007, 2:06 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2007, 2:00 AM CDT (07:00 UTC)
- In effect from
- Aug 16, 2007, 2:06 AM CDT
- Expired
- Aug 16, 2007, 8:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Whole counties
Counties Jackson County, TX, Matagorda County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 126 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 829 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KHGX 160706
FFWHGX
TXC239-321-481-161300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
200 AM CDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MATAGORDA COUNTY IN SOUTHEAST TEXAS
JACKSON COUNTY IN SOUTHEAST TEXAS
WHARTON COUNTY IN SOUTHEAST TEXAS
* UNTIL 800 AM CDT
* AT 158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR PALACIOS. ANOTHER BROAD
AREA OF HEAVY RAINFALL WILL BE MOVING INTO THE WARNED AREA OF THE
GULF OF MEXICO OVER THE NEXT FEW HOURS. ADDITIONAL HEAVY RAINFALL
NEAR 5 TO 10 INCHES IS EXPECTED IN THE WARNED AREA.
* FLOODING IS EXPECTED IN OR NEAR...
VANDERBILT...SOUTH TEXAS NUCLEAR
PLANT...SARGENT...PIERCE...MORALES...MIDFIELD...MATAGORDA...
LOUISE...LAKE TEXANA
DAM...EGYPT...DANEVANG...CORDELE...BLESSING...WHARTON...VAN
VLECK...MARKHAM...LA WARD...GANADO...EL CAMPO...EDNA AND BAY CITY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DEPTH AND SPEED OF FLASH FLOOD WATERS. ACT QUICKLY IF FLASH FLOODING
IS OBSERVED. DO NOT STAY IN AREAS PRONE TO FLOODING WHEN WATER BEGINS
TO RISE.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
ADDITIONAL RAINFALL AMOUNTS OF 5 TO 10 INCHES ARE POSSIBLE IN THE
WARNED AREA.
A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7PM FOR THE WARNED AREA.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 2907 9689 2861 9641 2858 9624 2851 9618
2878 9558 2920 9596 2945 9628
$$3 follow-up statements
000
WGUS74 KHGX 160825
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
323 AM CDT THU AUG 16 2007
TXC239-321-481-161300-
WHARTON TX-JACKSON TX-MATAGORDA TX-
323 AM CDT THU AUG 16 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
MATAGORDA...JACKSON AND WHARTON COUNTIES...
AT 318 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN LOCATED 20 MILES
SOUTHEAST OF PALACIOS. THIS STORM WAS MOVING NORTHWEST AT 30 MPH.
RAINFALL RATES OF 2 INCHES AN HOUR ARE POSSIBLE.
FLOODING CONTINUES TO BE EXPECTED IN OR NEAR...
SARGENT...PIERCE...WHARTON...VAN VLECK...MARKHAM...GANADO...EL
CAMPO...EDNA AND BAY CITY.
SMALL CREEKS...STREAMS...BAYOUS..AND FARM-TO-MARKET OR OTHER
SECONDARY ROADS MAY FLOOD QUICKLY. AVOID LOCATIONS WHERE WATER COVERS
THE GROUND
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DEPTH AND SPEED OF FLASH FLOOD WATERS. ACT QUICKLY IF FLASH FLOODING
IS OBSERVED. DO NOT STAY IN AREAS PRONE TO FLOODING WHEN WATER BEGINS
TO RISE.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
ADDITIONAL RAINFALL AMOUNTS OF 4 TO 8 INCHES ARE POSSIBLE IN THE
WARNED AREA.
A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7PM FOR THE WARNED AREA.
PLEASE REPORT FLOODING OR OTHER SEVERE WEATHER TO THE COUNTY
SHERIFF...LOCAL POLICE...OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2907 9689 2861 9641 2858 9624 2851 9618
2878 9558 2920 9596 2945 9628
$$000
WGUS74 KHGX 161013
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
512 AM CDT THU AUG 16 2007
TXC239-321-481-161300-
WHARTON TX-JACKSON TX-MATAGORDA TX-
512 AM CDT THU AUG 16 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
MATAGORDA...JACKSON AND WHARTON COUNTIES...
AT 511 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN CONTINUED TO FALL
10 MILES NORTHWEST OF SARGENT.
FLOODING CONTINUES TO BE EXPECTED IN OR NEAR...
PIERCE...WHARTON...VAN VLECK...PALACIOS...MARKHAM...GANADO...EL
CAMPO...EDNA AND BAY CITY.
SMALL CREEKS...STREAMS...BAYOUS..AND FARM-TO-MARKET OR OTHER
SECONDARY ROADS MAY FLOOD QUICKLY. AVOID LOCATIONS WHERE WATER COVERS
THE GROUND
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DEPTH AND SPEED OF FLASH FLOOD WATERS. ACT QUICKLY IF FLASH FLOODING
IS OBSERVED. DO NOT STAY IN AREAS PRONE TO FLOODING WHEN WATER BEGINS
TO RISE.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
ADDITIONAL RAINFALL AMOUNTS OF 3 TO 6 INCHES ARE POSSIBLE IN THE
WARNED AREA.
A FLOOD WATCH IS IN EFFECT UNTIL 7PM FOR THE WARNED AREA.
PLEASE REPORT FLOODING OR OTHER SEVERE WEATHER TO THE COUNTY
SHERIFF...LOCAL POLICE...OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2907 9689 2861 9641 2858 9624 2851 9618
2878 9558 2920 9596 2945 9628
$$000
WGUS74 KHGX 161204
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
704 AM CDT THU AUG 16 2007
TXC239-321-481-161300-
WHARTON TX-JACKSON TX-MATAGORDA TX-
704 AM CDT THU AUG 16 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
MATAGORDA...JACKSON AND WHARTON COUNTIES...
AT 702 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN CONTINUED TO FALL 9
MILES SOUTHWEST OF MARKHAM.
FLOODING CONTINUES TO BE EXPECTED IN OR NEAR...
SARGENT...PIERCE...WHARTON...VAN VLECK...PALACIOS...GANADO...EL
CAMPO...EDNA AND BAY CITY.
SMALL CREEKS...STREAMS...BAYOUS..AND FARM-TO-MARKET OR OTHER
SECONDARY ROADS MAY FLOOD QUICKLY. AVOID LOCATIONS WHERE WATER COVERS
THE GROUND
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7PM FOR THE WARNED AREA.
PLEASE REPORT FLOODING OR OTHER SEVERE WEATHER TO THE COUNTY
SHERIFF...LOCAL POLICE...OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2907 9689 2861 9641 2858 9624 2851 9618
2878 9558 2920 9596 2945 9628
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 9:48 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Aug 15, 9:48 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
948 PM CDT WED AUG 15 2007
.DISCUSSION...
THE CENTER OF TS ERIN STILL HEADING AT AROUND 12 KTS TOWARD THE
MIDDLE TX COAST. DESPITE THE FLAREUP OF CONVECTION LITTLE HAS
CHANGED WITH ITS INTENSITY WITH PRESSURE STILL AT 1004 MB AND
WINDS OF 35 KTS. THE LOW LEVEL CENTER REMAINS DETACHED FROM THE
STRONGEST CONVECTION AND ONLY SLIGHT STRENGTHENING IS EXPECTED
BEFORE LANDFALL THU MORNING. GUSTS NOTED OFFSHORE HAVE BEEN WELL
BELOW TS STRENGTH...AND THE LATEST 03Z TPC FORECAST KEEPS THE 34
KT RADII MOSTLY WEST OF THE CWA. HAVE DECIDED TO CANCEL THE INLAND
TS WARNING FOR THE SW ZONES. TS WINDS OR GUSTS SHOULD BE CONFINED
TO THE COASTAL AREAS AROUND MATAGORDA BAY AT BEST. BANDS OF TSRA
BEGINNING TO DEVELOP ALONG THE COAST AND OFFSHORE WATERS. WILL
LIKELY SEE HEAVY RAIN OVERNIGHT IN THE FAR SW ZONES
(JACKSON/MATAGORDA/WHARTON). ELSEWHERE CONVECTION WILL REMAIN
SCATTERED IN NATURE OVERNIGHT. LATEST QPFERD HAS MDT TO HIGH RISK
OF EXCESSIVE RAIN OVER THE WATCH AREA. WILL KEEP THE FLASH FLOOD
WATCH GOING AND EXTEND IT UNTIL 00Z FRIDAY. THE MAIN RISK OF
FLOODING IS EXPECTED TO BE AFTER SUNRISE THURSDAY. HAVE MADE SOME
CHANGES TO GRIDS...MAINLY TO POPS/QPF. UPDATES WILL BE DELAYED A
BIT AS WE PULL IN THE NEW ADVISORY DATA FROM TPC.
35/37/34/47/38
&&
.PREV DISCUSSION... /ISSUED 412 PM CDT WED AUG 15 2007/
DISCUSSION...THE LATEST ADVISORY FROM NHC ON TROPICAL STORM
ERIN IS COMING IN AND THE FORECAST TRACK IS SLIGHTLY FARTHER NORTH
THAN THE PREVIOUS ADVISORY. THEREFORE...THE TROPICAL STORM WARNING
IS EXTENDED FARTHER UP THE COAST TO JUST SOUTH OF SAN LUIS PASS.
SATELLITE AND RADAR IMAGES INDICATE BANDS OF CONVECTION MOVING
TOWARDS THE MIDDLE AND UPPER TEXAS COAST THIS AFTERNOON. WITH
PRECIPITABLE WATER VALUES ESTIMATED BETWEEN 2.5 AND 3.0 INCHES
ACROSS THE WESTERN GULF OF MEXICO...THE THREAT OF HEAVY RAINFALL
WILL DEVELOP TONIGHT INTO THURSDAY MORNING AS ERIN MOVES
TOWARDS THE COASTAL BEND. THEREFORE...WILL GO AHEAD AND ISSUE
A FLASH FLOOD WATCH FOR MOST OF THE SOUTHERN AND WESTERN PORTIONS
OF THE CWA TONIGHT. EXPECT RAIN CHANCES TO INCREASE ACROSS
THE COASTAL SECTIONS OF SOUTHEAST TX THIS EVENING AND SPREAD
INLAND AS ERIN MOVES NORTHWEST. WILL CONTINUE INLAND TROPICAL
STORM WARNINGS FOR THE COASTAL COUNTIES UNDER THE TROPICAL STORM
WARNING. ABUNDANT TROPICAL MOISTURE WILL CONTINUE TO ADVECT
INTO SOUTH TX THURSDAY AND FRIDAY AS ERIN CONTINUES TO MOVE
NORTHWEST ACROSS SOUTHWEST TX. THIS WILL PROVIDE A VERY GOOD
CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE NEXT COUPLE OF DAYS.
RAIN CHANCES SHOULD DIMINISH TOWARDS THE END OF THE WEEKEND
AS THE LINGERING MOISTURE FROM ERIN FINALLY DIMINISHES. 32
AVIATION...
CONDITIONS WILL DETERIORATE RATHER RAPIDLY OVERNIGHT AS TROP STORM
ERIN APPROACHES THE MIDDLE TEXAS COAST. AS PWS INCREASE TO 2.5-2.7
INCHES...FEEL WIDESPREAD SHRA WILL DEVELOP. WENT PREVAILING AFTER
06Z COAST...12Z FURTHER INLAND. WIND GUSTS WILL ALSO BE POSSIBLE AS
SQUALLS ROTATE THROUGH THE AREA. 43
MARINE...
TROPICAL STORM ERIN WILL APPROACH THE MIDDLE TEXAS COAST THURSDAY
MORNING. WINDS AND SEAS ARE EXPECTED TO INCREASE OVERNIGHT INTO
THURSDAY MORNING. HIGHER WIND GUSTS WILL BE POSSIBLE IN SQUALLS.
ONSHORE WINDS IN THE WAKE OF ERIN WILL REMAIN ON THE STRONG SIDE
DUE TO A STRONG PRESSURE GRADIENT AS THE REMNANTS OF ERIN LINGER
OVER SOUTH CENTRAL TEXAS. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 78 91 77 91 77 / 20 60 40 50 40
HOUSTON (IAH) 79 89 77 90 77 / 40 70 50 60 40
GALVESTON (GLS) 81 87 81 89 82 / 50 70 50 60 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BRAZORIA...
JACKSON...MATAGORDA.
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...COLORADO...FORT BEND...
GALVESTON...HARRIS...JACKSON...MATAGORDA...WALLER...WHARTON.
GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: MATAGORDA BAY...
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...WATERS FROM HIGH ISLAND TO FREEPORT
20 TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...35Hazardous weather outlook, Aug 15, 10:47 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1047 PM CDT WED AUG 15 2007 TXZ163-164-176>179-195>200-210>214-226-227-235>238-161200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 1047 PM CDT WED AUG 15 2007 ...TROPICAL STORM ERIN WILL IMPACT SOUTHEAST TEXAS THROUGH THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT AND THURSDAY TROPICAL STORM ERIN WILL MAKE LANDFALL ALONG THE MIDDLE TEXAS COAST THURSDAY MORNING. RAIN BANDS ASSOCIATED WITH THE STORM WILL AFFECT MUCH OF SOUTHEAST TEXAS TONIGHT THROUGH THURSDAY EVENING. THE MAIN THREAT WITH TROPICAL STORM ERIN WILL BE HEAVY RAINFALL AND FLOODING ACROSS THE SOUTHWEST HALF OF THE AREA. A FLOOD WATCH IS IN EFFECT THROUGH THURSDAY EVENING SOUTHWEST OF A LINE FROM BELLVILLE TO HOUSTON TO GALVESTON. RAINFALL AMOUNTS IN THE WATCH AREA WILL AVERAGE 1 TO 3 INCHES WITH ISOLATED TOTALS OF 5 TO 7 INCHES POSSIBLE. THE HEAVIEST AMOUNTS AND THE GREATEST RISK OF FLOODING WILL BE OVER BRAZORIA...COLORADO...JACKSON...MATAGORDA...AND WHARTON COUNTIES. OUTSIDE THE WATCH AREA...RAINFALL AMOUNTS WILL AVERAGE 1/2 TO 1 INCH WITH ISOLATED TOTALS OF 2 TO 3 INCHES. ONLY MINOR FLOODING PROBLEMS ARE POSSIBLE IN THIS AREA. A TROPICAL STORM WARNING IS IN EFFECT FOR BRAZORIA...JACKSON...AND MATAGORDA COUNTIES. IN THIS AREA...WINDS WILL INCREASE TO 15 TO 25 MPH BY LATE TONIGHT AND THURSDAY MORNING MAINLY NEAR THE IMMEDIATE COAST. WIND GUSTS TO TROPICAL STORM FORCE WILL BE POSSIBLE IN THE VICINITY OF MATAGORDA BAY. FROM SAN LUIS PASS TO MATAGORDA...TIDES WILL RUN 2 TO 3 FEET ABOVE NORMAL. OVER GALVESTON BAY AND GALVESTON ISLAND...TIDES WILL RUN 1 TO 2 FEET ABOVE NORMAL. .DAYS TWO THROUGH THREE...FRIDAY THROUGH SATURDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHEAST TEXAS AS DEEP TROPICAL MOISTURE REMAINS IN PLACE. LOCALLY HEAVY DOWNPOURS AND ADDITIONAL FLOODING PROBLEMS WILL BE POSSIBLE. .DAYS FOUR THROUGH SIX...SUNDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT OR THURSDAY OVER THE FLOOD WATCH AREA.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 10:34 AM CDT | Flash Flood Warning | HGX | Harris | 3 hr |
| Aug 16, 10:42 AM CDT | Flash Flood Warning | HGX | Brazoria | 3 hr |
| Aug 16, 11:29 AM CDT | River Flood Warning | HGX | Austin, Fort Bend, Wharton | 21 hr |
| Aug 16, 11:29 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 38 hr |
| Aug 16, 11:29 AM CDT | River Flood Warning | HGX | Brazoria | 21 hr |
| Aug 16, 12:18 PM CDT | Flash Flood Warning | HGX | Harris | 3 hr |
| Aug 16, 1:56 PM CDT | Flash Flood Warning | HGX | Harris | 3 hr |
| Aug 16, 3:00 PM CDT | Flash Flood Warning | HGX | Harris | 2 hr |
| Aug 16, 4:55 PM CDT | Flash Flood Warning | HGX | Harris | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.